# SDR SIMA202002106004

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 37,739 hours, 32,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LIGHT INOP-C/A-REPAIRED SERVICE DOOR EMERGENCY LIGHT WIRE SP3676 IAW EMB145 SWPM 20-21-00 OPC GOOD
